# SDR TIMA2024011103001

- Difficulty date: January 3, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N150KJ
- Make and model: Beech 1900C
- Aircraft serial: UC150
- Aircraft time: 30,459 hours, 37,576 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF SLC, PILOT NOTICED SMOKE COMING OUT FROM THE FUEL PANEL. DECLARED AND EMERGENCY AND REQUESTED RETURN TO SLC. SMOKE STOPPED ON ITS OWN AFTER ABOUT 5-10 SECONDS, STILL RETURNED TO SLC.
